# SDR FDEA201003010581

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BL 0 BETWEEN FRAMES 60 AND 61 IS WORN.  WORN SCALLOPS OUT OF LIMITS IAW SRM 53-10-16.  REMOVED DAMAGED SEAT TRACK SECTION FROM FRAME 58 TO FRAME 61 IAW SRM 53-10-16.  MATERIAL ID IAW SRM 53-10-16, FIG 208, SHEET 2, PG 249.  FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-10-16.  INSTALLED NEW SEAT TRACK SECTION FROM FRAME 58 TO FRAME 61 IAW SRM 53-10-16, BL 0.
